On the mean values of integral functions and their derivatives represented by Dirichlet series
Compositio Mathematica, Tome 19 (1968) no. 4, p. 334-340
@article{CM_1968__19_4_334_0,
     author = {Srivastava, Satya Narain},
     title = {On the mean values of integral functions and their derivatives represented by Dirichlet series},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {19},
     number = {4},
     year = {1968},
     pages = {334-340},
     zbl = {0167.35605},
     mrnumber = {245801},
     language = {en},
     url = {http://www.numdam.org/item/CM_1968__19_4_334_0}
}
Srivastava, Satya Narain. On the mean values of integral functions and their derivatives represented by Dirichlet series. Compositio Mathematica, Tome 19 (1968) no. 4, pp. 334-340. http://www.numdam.org/item/CM_1968__19_4_334_0/

Y.C. Yu [1] "Sur les droites de Borel de certaines fonctions entières", Ann. Sci. De L'Ecole Normale Sup., 68 (1951), pp. 65-104. | Numdam | MR 41223 | Zbl 0045.03802

P.K. Kamthan [2] On the mean values of an entire function represented by Dirichlet series, Acta Mathematica Tomus XV (1964), pp. 133-136. | MR 165082 | Zbl 0171.04301

E.C. Titchmarsh [3] Theory of Functions, (1939). | JFM 65.0302.01